# SDR DALA2019032001841

- Difficulty date: March 18, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 11,218 hours, 4,309 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3848 FWD ENTRY LIGHT ILLUMINATED ON SHORT FINAL, DID NOT EXTINGUISH. FLIGHT ATTEND SAID DOOR LOCKED GOOD. CORRECTIVE ACTION: T/S PER FIM 52-10-00-810-802. OPS CHK GOOD. OK FOR SVC (5527068).
